Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 22, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Apr 21, 2012, 3:34 AM HST. It took effect at Apr 21, 2012, 6:00 PM HST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2012, 3:34 AM HST (13:34 UTC)
- In effect from
- Apr 21, 2012, 6:00 PM HST
- Expired
- Apr 24, 2012, 3:00 AM HST
- In force
- 57 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
125 WHHW70 PHFO 211334 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST SAT APR 21 2012 ...TRADE WINDS INCREASING TONIGHT OVER THE WINDIER WATERS ADJACENT TO MAUI COUNTY AND THE BIG ISLAND... .HIGH PRESSURE BUILDING FAR NORTH OF THE STATE LATER TODAY AND TONIGHT WILL INCREASE THE TRADE WINDS AND PRODUCE ROUGH SEAS OVER THE TYPICALLY WINDY WATERS ADJACENT TO MAUI COUNTY AND THE BIG ISLAND. A SHEAR LINE PUSHING DOWN THE ISLAND CHAIN ON SUNDAY WILL LIKELY SPREAD THESE WINDY CONDITIONS AND ROUGH SEAS TO ADDITIONAL PARTS OF THE HAWAIIAN COASTAL WATERS TOMORROW. PHZ119>121-123-124-220245- /O.NEW.PHFO.SC.Y.0022.120422T0400Z-120422T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 AM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
8 follow-up statements
942 WHHW70 PHFO 211943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST SAT APR 21 2012 ...TRADE WINDS INCREASING TONIGHT OVER THE WINDIER WATERS ADJACENT TO MAUI COUNTY AND THE BIG ISLAND... .HIGH PRESSURE BUILDING FAR NORTH OF THE STATE LATER TODAY AND TONIGHT WILL INCREASE THE TRADE WINDS AND PRODUCE ROUGH SEAS OVER THE TYPICALLY WINDY WATERS ADJACENT TO MAUI COUNTY AND THE BIG ISLAND. A SHEAR LINE PUSHING DOWN THE ISLAND CHAIN ON SUNDAY WILL LIKELY SPREAD THESE WINDY CONDITIONS AND ROUGH SEAS TO ADDITIONAL PARTS OF THE HAWAIIAN COASTAL WATERS TOMORROW. PHZ119>121-123-124-220845- /O.CON.PHFO.SC.Y.0022.120422T0400Z-120422T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 943 AM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
988 WHHW70 PHFO 220159 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 359 PM HST SAT APR 21 2012 ...TRADE WINDS INCREASING TONIGHT AROUND KAUAI AND TYPICAL WINDY ZONES AROUND MAUI AND HAWAII COUNTIES... A SHEAR LINE LOCATED 40 NM NORTH OF KAUAI...WHICH WILL PUSH SOUTHWARD DOWN THE ISLAND CHAIN LATER TONIGHT AND SUNDAY...ALLOWING THE TRADE WINDS TO STRENGTHEN. THE ELEVATED WINDS WILL REMAIN ACROSS THE TYPICAL WINDY ZONES AROUND MAUI AND HAWAII COUNTIES IN INTO EARLY NEXT WEEK. PHZ110>112-221500- /O.EXB.PHFO.SC.Y.0022.120422T0400Z-120423T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- 359 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS 8 TO 10 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ113-116-221500- /O.EXB.PHFO.SC.Y.0022.120422T1000Z-120423T0400Z/ KAUAI CHANNEL-KAIWI CHANNEL- 359 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY. * WINDS AND SEAS...BEGINNING TONIGHT AFTER MIDNIGHT...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 11 FEET. THE LARGEST WAVES ARE EXPECTED WILL BE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-221500- /O.EXT.PHFO.SC.Y.0022.120422T0400Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 359 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 12 FEET. THE LARGEST WAVES WILL BE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ FOSTER
563 WHHW70 PHFO 220727 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 927 PM HST SAT APR 21 2012 ...TRADE WINDS INCREASING ACROSS THE HAWAIIAN COASTAL WATERS AS A SHEAR LINE MOVES DOWN THE ISLAND CHAIN... A SHEAR LINE PUSHING SOUTH DOWN THE ISLAND CHAIN LATER TONIGHT AND SUNDAY WILL CONTINUE TO STRENGTHEN THE TRADE WINDS. ALSO... EXPECT EXPECT ROUGH SEAS OVER MOST OF THE HAWAIIAN WATERS. PHZ114-115-117-118-122-222030- /O.EXB.PHFO.SC.Y.0022.120422T1600Z-120423T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 927 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-222030- /O.CON.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 927 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>112-222030- /O.CON.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- 927 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS WITH ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ113-116-222030- /O.CON.PHFO.SC.Y.0022.120422T1000Z-120423T0400Z/ KAUAI CHANNEL-KAIWI CHANNEL- 927 PM HST SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
329 WHHW70 PHFO 221334 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST SUN APR 22 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .A SHEAR LINE PUSHING SLOWLY SOUTH DOWN THE ISLAND CHAIN TODAY WILL CAUSE STRONG TRADE WINDS AND ROUGH SEAS OVER MOST OF THE HAWAIIAN WATERS. PHZ119>121-123-124-230245- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/ /O.NEW.PHFO.SC.Y.0023.120422T1400Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-230245- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/ /O.NEW.PHFO.SC.Y.0023.120422T1400Z-120423T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 30 KNOTS WITH ROUGH SEAS OF 11 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-115-117-118-122-230245- /O.EXT.PHFO.SC.Y.0022.120422T1400Z-120423T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
879 WHHW70 PHFO 230135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SUN APR 22 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .HIGH PRESSURE NORTH OF THE STATE WILL PRODUCE MODERATE TO STRONG TRADE WINDS. PHZ114-115-117-118-122-231445- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120423T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-231445- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120423T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-231445- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
218 WHHW70 PHFO 231330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON APR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .THE RPESSURE GRADIENT ACROSS THE HAWAIIAN ISLANDS REMAIN FAVORABLE FOR THE CONTINUATION OF STRONG TRADE WINDS THROUGH TODAY. PHZ114-115-117-118-122-240230- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-240230- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-240230- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
287 WHHW70 PHFO 240135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST MON APR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .WINDS AND SEAS WILL REMAIN ELEVATED OVERNIGHT WITH A GRADUAL DECREASE BEGINNING TUESDAY...ESPECIALLY OVER THE CENTRAL AND WESTERN COASTAL WATERS. PHZ114-115-117-118-122-241445- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-241445- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-241445- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
806 WHHW70 PHFO 241300 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 300 AM HST TUE APR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS AROUND MAUI AND THE BIG ISLAND... .WINDS AND SEAS HAVE DIMINISHED OVER MOST AREAS BUT WILL REMAIN ABOVE ADVISORY LEVELS TODAY AROUND MAUI AND THE BIG ISLAND. PHZ114-115-117-118-122-241400- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ PHZ110>113-116-241400- /O.CAN.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ PHZ119>121-123-124-250230- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...THROUGH EARLY THIS EVENING... NORTHEAST TO EAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 7:30 PM HST, 8 hours 4 minutes earlier.
Area forecast discussion, Apr 20, 7:30 PM HST, 8 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 730 PM HST FRI APR 20 2012 .SYNOPSIS... CLEAR TO PARTLY CLOUDY SKIES AND TRADE WINDS WILL PERSIST THROUGH MOST OF SATURDAY. WINDS AND SHOWERS WILL INCREASE SUNDAY AS A SHEARLINE MOVES SOUTHWARD ACROSS THE ISLANDS. A DRIER TRADE WIND PATTERN WILL RESUME MONDAY. TRADES WILL THEN TAKE A BREATHER THE SECOND HALF OF NEXT WEEK AS A MUGGY...MAYBE VOGGY...SOUTHEAST WIND FLOW TAKES OVER. && .DISCUSSION... EXPECT A RATHER QUIET EVENING. A FEW SHOWERS MAY FORM AND COME IN WITH THE TRADE WIND LATER TONIGHT BUT THESE SHOWERS ARE EXPECTED TO BE LIGHT AND BRIEF. THE WEATHER WILL MAINLY BE GOOD FOR SATURDAY. THERE MAY BE SLIGHT UPTICK IN THE TRADE SHOWERS LATE IN THE AFTERNOON...SHOWERS FROM THE DISSIPATING SHEARLINE. THE GFS STILL HAS THE CORE OF THE SHEARLINE REACHING KAUAI SUNDAY MORNING... OAHU AROUND NOON...MAUI COUNTY IN THE AFTERNOON...AND WINDWARD BIG ISLAND IN THE EVENING. THE WINDWARD AND MOUNTAIN AREAS WILL RAKE IN MOST OF THE SHOWERS ALTHOUGH THE BREEZY TRADES WILL BLOW SOME OF THE SHOWERS INTO THE LEEWARD AREAS. THE REMNANTS OF THE SHEARLINE ARE SLATED TO CLEAR THE BIG ISLAND BY MID MONDAY MORNING. THE TRADE WINDS WILL ALSO BE STRENGTHENING...STARTING AS EARLY AS SATURDAY NIGHT...BEFORE THE ARRIVAL OF THE SHEARLINE...WITH THE STRENGTH REACHING MODERATE TO STRONG. A SLIGHTLY WETTER TRADE WIND PATTERN...THAN TO THE CURRENT ONE... WILL FOLLOW SUITE. BY THURSDAY OF NEXT WEEK...THE BREEZY TRADES WILL GIVE WAY TO MUGGY...VOGGY...LIGHT SOUTHEAST WINDS...AS THE SURFACE RIDGE IS PUSHED SOUTH CLOSE TO THE ISLANDS BY AN ADVANCING FRONT. && .AVIATION... EXPECT VFR WEATHER FOR THE OVERNIGHT HOURS...MAY BE BRIEF MVFR CEILINGS WITH THE SHOWERS LATER TONIGHT...AND OVER THE WINDWARD AND MOUNTAIN AREAS. NO RESTRICTION TO THE VIS ASSOCIATED WITH THE SHOWERS. && .MARINE... SMALL CRAFT ADVISORY /SCA/ MAY BE REQUIRED FOR WATERS AROUND MAUI AND THE BIG ISLAND STARTING SATURDAY NIGHT FOR THE TYPICALLY WINDIER AREAS AROUND MAUI AND THE BIG ISLAND. EXPANSION OF THE SCA MAY SPREAD TO OTHER AREAS OF THE COASTAL WATERS UPON ARRIVAL OF THE SHEARLINE. NO SIGNIFICANT SWELLS ARE EXPECTED THROUGH NEXT WEEK. THE STRONGER TRADE WINDS WILL BRING NEAR ADVISORY LEVEL ROUGH SURF TO EAST FACING SHORES SUNDAY THROUGH TUESDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && LAU
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.